TITLE

Functional-discrete Method (FD-method) for Matrix Sturm-Liouville Problems

AUTHOR(S)
Bandyrskiĭ, B. Ĭ.; Gavrilyuk, I. P.; Lazurchak, I. I.; Makarov, V. L.
PUB. DATE
October 2005
SOURCE
Computational Methods in Applied Mathematics;2005, Vol. 5 Issue 4, p362
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
94564003

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics